# SDR JR2R2012031000067

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 20,111 hours, 16,085 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 49201106
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG OUTER CYLINDER INBD LUG FOR UPPER TORQUE LINK CORRODED.  REPAIRED IAW RO CRJ9-32-0102.
